Limit theorems for the Mellin transform of the square of the Riemann zeta-function. I

Volume 122 / 2006

Antanas Laurinčikas Acta Arithmetica 122 (2006), 173-184 MSC: 11M06, 11K99. DOI: 10.4064/aa122-2-2

Authors

  • Antanas LaurinčikasDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    03225 Vilnius, Lithuania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image